# SDR 99ZZZX4656

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N407ER
- Make and model: Cessna 172R
- Aircraft serial: 17280234
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 510003
- Condition: Failed
- Location: Fuel Boost
- Part time: 89 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE ELECTRIC FUEL PUMP FAILED AND CAUSED THE CIRCUIT PROTECTION DEVICE TO TRIP.  SUBMITTER STATED THIS IS A COMMON PROBLEM ON THIS FLEET OF 172R AIRCRAFT.
